# SDR HNAA0300012

- Difficulty date: March 5, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N983HA
- Make and model: Dhav DHC8201
- Aircraft serial: 478
- Aircraft time: 9,686 hours, 10,628 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: 167301101
- Part serial: 955134
- Condition: Fouled
- Location: Tail
- Part time: 12,778 hours, 15,093 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

After take off and selecting bleeds on, the FO and FA reported smelling an odor followed by the lavatory smoke detector sounding.  Selected bleeds off, the odor went away and the smoke detector extinguished.  Inspected aircraft bleed system, ran aircraft for 15 minutes with bleeds on.  Ran duct temp up above 65 degrees for 15 minutes.  No odor noticed or smoke detector went off.  Suspect oil in bleed ducts due to previous work on APU.
